DERMATITE PSORIASIFORME INDOTTA DA ATENOLOLO

Translated title of the contribution: Atenolol-induced psoriasiform dermatitis

S. Cavicchini, A. Brezzi, R. Gianotti

Research output: Contribution to journalArticle

Abstract

We report the case of a patient who presented a psoriasiform dermatitis after 8 months of athenol therapy. Regression of the lesion was obtained after suspension of therapy. To our knowledge, few reports of psoriasiform dermatitis induced by athenolol are present in the literature. The Authors briefly discuss the pathogenesis of this drug induced disease.

Original languageItalian
Pages (from-to)337-339
Number of pages3
JournalGiornale Italiano di Dermatologia e Venereologia
Volume125
Issue number7-8
Publication statusPublished - 1990

Fingerprint

Atenolol
Dermatitis
Suspensions
Therapeutics
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dermatology

Cite this

DERMATITE PSORIASIFORME INDOTTA DA ATENOLOLO. / Cavicchini, S.; Brezzi, A.; Gianotti, R.

In: Giornale Italiano di Dermatologia e Venereologia, Vol. 125, No. 7-8, 1990, p. 337-339.

Research output: Contribution to journalArticle

Cavicchini, S. ; Brezzi, A. ; Gianotti, R. / DERMATITE PSORIASIFORME INDOTTA DA ATENOLOLO. In: Giornale Italiano di Dermatologia e Venereologia. 1990 ; Vol. 125, No. 7-8. pp. 337-339.
@article{b9e1bc8f0bdd408690eb673089f4fdf2,
title = "DERMATITE PSORIASIFORME INDOTTA DA ATENOLOLO",
abstract = "We report the case of a patient who presented a psoriasiform dermatitis after 8 months of athenol therapy. Regression of the lesion was obtained after suspension of therapy. To our knowledge, few reports of psoriasiform dermatitis induced by athenolol are present in the literature. The Authors briefly discuss the pathogenesis of this drug induced disease.",
author = "S. Cavicchini and A. Brezzi and R. Gianotti",
year = "1990",
language = "Italian",
volume = "125",
pages = "337--339",
journal = "Minerva dermatologica",
issn = "0392-0488",
publisher = "Edizioni Minerva Medica S.p.A.",
number = "7-8",

}

TY - JOUR

T1 - DERMATITE PSORIASIFORME INDOTTA DA ATENOLOLO

AU - Cavicchini, S.

AU - Brezzi, A.

AU - Gianotti, R.

PY - 1990

Y1 - 1990

N2 - We report the case of a patient who presented a psoriasiform dermatitis after 8 months of athenol therapy. Regression of the lesion was obtained after suspension of therapy. To our knowledge, few reports of psoriasiform dermatitis induced by athenolol are present in the literature. The Authors briefly discuss the pathogenesis of this drug induced disease.

AB - We report the case of a patient who presented a psoriasiform dermatitis after 8 months of athenol therapy. Regression of the lesion was obtained after suspension of therapy. To our knowledge, few reports of psoriasiform dermatitis induced by athenolol are present in the literature. The Authors briefly discuss the pathogenesis of this drug induced disease.

UR - http://www.scopus.com/inward/record.url?scp=0025131765&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025131765&partnerID=8YFLogxK

M3 - Articolo

C2 - 2149716

AN - SCOPUS:0025131765

VL - 125

SP - 337

EP - 339

JO - Minerva dermatologica

JF - Minerva dermatologica

SN - 0392-0488

IS - 7-8

ER -